I noticed a difference in pain the first day, but now I am feeling nauseous, fatigued and out of sorts. Terrible constipation. My doctor told me there weren't really any side effects, so I am disappointed to read about them all. I already take wellbutrin, lamictal and klonopin. My biggest concerns with continuing the savella is sexual side effects and weight gain. What are the REAL side effects to this drug?
I just started taking savella two days ago?
Added 4 Oct 2009:
I do feel more anxious, as well. I always find it ironic that the medications cause the symptoms you are hoping to be treated for...my doctor know's I am an insomniac and have anxiety attacks...so I am a bit confused as to why she would want me to try something that will make these problems worse. I am sure the side affects will lesson or I will get use to them....but I went off other drugs for sexual side effects and weight gain. I cannot deal with those things...the wellbutrin has been great in not producing those side effects.
You can go to the Drugs A to Z link at the top of this page and it will give you all of the side effects associated with this drug. I find it very helpful. I am 54 years old and believe me I hate not having the sexual drive I did just a few years ago. Menapouse plays a big part and I take methadone which I am sure doesn't help either. I wish you luck.
- Savella Information for Consumers
- Savella Information for Healthcare Professionals (includes dosage details)
- Side Effects of Savella (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Aug 2010 • 1 answer
Started taking lisinopril 4 days ago. Last 3 days, have had bloated stomach and pain. Caused by med?
Posted 7 Sep 2010 • 2 answers
Posted 5 May 2011 • 1 answer
Posted 1 May 2012 • 2 answers
Posted 29 Mar 2013 • 1 answer